Journal of Symbolic Logic

Hyperimaginaries and Automorphism Groups

D. Lascar and A. Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 1 (2001), 127-143.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746363

Mathematical Reviews number (MathSciNet)
MR1825177

Zentralblatt MATH identifier
1002.03027

JSTOR
links.jstor.org

Citation

Lascar, D.; Pillay, A. Hyperimaginaries and Automorphism Groups. J. Symbolic Logic 66 (2001), no. 1, 127--143. https://projecteuclid.org/euclid.jsl/1183746363


Export citation